# SDR AALA20110310TUL04

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK NUMBER 3 CORRODED.  INSTALLED SEAT TRACK WITH SPLICE AT STATION 680 TRACK NUMBER 3 IAW SRM 53-00-52-2R.
